JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON AXIOMATIC FEYNMAN OPERATIONAL CALCULUS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 2,  2012, pp.289-295
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.2.289
 Title & Authors
A NOTE ON AXIOMATIC FEYNMAN OPERATIONAL CALCULUS
Park, Yeon-Hee;
  PDF(new window)
 Abstract
In this note we prove the space (A, ) is a Banach space and for where <, . Also we show some property in (A, ).
 Keywords
Disentangle algebra;Banach algebra;
 Language
English
 Cited by
 References
1.
Johnson, G.W. and Lapidus, M.L., Generalized Dyson series, generalized Feynman diagram, the Feynman integral and Feynman's operational calculus, Memoirs Amer. Math. Soc. 62, No. 351,1986, 1-78.

2.
Johnson, G.W. and Lapidus, M.L., Noncommutativ operations on Wiener functionals and Feynman's operational calculus, J. Functional Anal. 81, 1988, 74-99. crossref(new window)

3.
Lapidus, M.L., Quentification, calcul operationnel de Feynman axiomatique et integrale fonctionnelle generalisee, C.R. Acad.Sci. Paris, t. 308, Serie I, p. 133- 138, 1989.

4.
Johnson, G.W. and Lapidus, M.L., The Feynman Integral and Feynman's operational calculus, OXFORD university Press, 2000.